# SDR 2011FA0000251

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: General aviation
- Aircraft: N161SL
- Make and model: Piagio P180
- Aircraft serial: 1128
- Aircraft time: 4,625 hours, 3,632 cycles
- Engine: Pwa PT6A66
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Frozen
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WATER AND ICE IN BELLY, STICKY CONTROLS/FROZEN CONTROLS.
